Repository: Freie Universit├Ąt Berlin, Math Department

Ambient space formulations and statistical mechanics of holonomically constrained Langevin systems

Walter, J. and Hartmann, C. and Maddocks, J. (2011) Ambient space formulations and statistical mechanics of holonomically constrained Langevin systems. Eur. Phys. J. Special Topics, 200 (1). pp. 153-181.

[img]
Preview
PDF - Accepted Version
541kB

Official URL: http://dx.doi.org/10.1140/epjst/e2011-01523-y


Item Type:Article
Subjects:Mathematical and Computer Sciences > Mathematics > Applied Mathematics
Divisions:Department of Mathematics and Computer Science > Institute of Mathematics > Cellular Mechanics Group
Department of Mathematics and Computer Science > Institute of Mathematics > BioComputing Group
ID Code:1078
Deposited By: Carsten Hartmann
Deposited On:24 Jul 2011 22:16
Last Modified:03 Mar 2017 14:41

Repository Staff Only: item control page